# SDR EVCA20240506001

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N59AE
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Aircraft time: 33,208 hours, 39,868 cycles
- Engine: Allsn 250C30
- Engine time: 9,803 hours, 19,581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23062065
- Part serial: CAE890811
- Condition: Odor
- Part time: 9,803 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ABORT DUE TO STRONG FUEL SMELL WITHIN AIRCRAFT
